<< Previous Issue Communications of the Korean Mathematical Society (Vol. 21, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 409—593
프랙탈과 다중프랙탈의 연구
백인수
MSC numbers : 28A78
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 409—417
A BMO type characterization of weighted Lipschitz functions in terms of the Berezin transform
Hong Rae Cho, Yeoung-Tae Seo
MSC numbers : 31A05, 31A10
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 419—428
A new non-measurable set as a vector space
Soon-Yeong Chung
MSC numbers : 28A05
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 429—432
Hyponormal weighted shift operators and truncated complex moment problems
Chunji Li
MSC numbers : 47A16, 47B37
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 433—449
Sharp Weighted Estimate for Multilinear Singular Integral Operator
Liu Lanzhe
MSC numbers : 42B20, 42B25
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 451—464
Weighted composition operators between Bergman-type spaces
Ajay K. Sharma, Som Datt Sharma
MSC numbers : Primary 47B33, 46E10; Secondary 30D55.
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 465—474
Relations in the tautological ring by localization
Fumitoshi Sato
MSC numbers : 14N10, 14N35
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 475—490
On the compact Riemannian manifolds with some geodesical properties
Kwang-Soon Park
MSC numbers : 53C22
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 491—496
On fuzzy bitopological spaces in Sostak's sense
A. A. Ramadan, S. E. Abbas, A. A. Abd El-latif
MSC numbers : 54A40
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 497—514
Various inverse shadowing in linear dynamical systems
Taeyoung Choi, Keonhee Lee
MSC numbers : Primary 37C50; Secondary 37D20
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 515—526
Remarks on centered-Lindelof spaces
Yan-Kui Song
MSC numbers : 54D20, 54G20
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 527—532
Irreducibility of ARMA($p,q$) process with Markov switching
Oesook Lee
MSC numbers : Primary 60J05; Secondary 60G10
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 533—541
Large Deviation Principle for solutions to SDE driven by martingale measure
Nhansook Cho
MSC numbers : 60F10, 60B12, 60H15
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 543—558
An algorithm for finding the distance between two ellipses
Ik-Sung Kim
MSC numbers : 65D10
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 559—567
Generalizations of Gauss's second summation theorem and Bailey's formula for the series $_2 F_1 (1/2)$
Arjun K. Rathie, Yong Sup Kim, Junesang Choi
MSC numbers : Primary 33C20, 33C60; Secondary 33C70, 33C65
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 569—575
On the public key cryptosystems over class semigroups of imaginary quadratic non-maximal orders
Yongtae Kim, Chang Han Kim
MSC numbers : 11Y40, 94A60
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 577—586
Intuitionistic fuzzy subsemigroups and subgroups associated by intuitionistic fuzzy graphs
Young Bae Jun
MSC numbers : 05C25, 03E72, 03F55
Commun. Korean Math. Soc. 2006 Vol. 21, No. 3, 587—593

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd